Journal of Applied Mathematics

Top downloads over the last seven days

Water Demand Forecast in the Baiyangdian Basin with the Extensive and Low-Carbon Economic ModesT. L. Qin, D. H. Yan, G. Wang, and J. Yin Volume 2014, Special Issue (2013)
Solution of an extraordinary differential equation by Adomian decomposition methodS. Saha Ray and R. K. BeraVolume 2004, Number 4 (2004)
Performance Modeling of Proposed GUISET Middleware for Mobile Healthcare Services in E-MarketplacesAlaba Olu Akingbesote, Mathew Olusegun Adigun, Sibisuso Xulu, and Edgar Jembere Volume 2014 (2014)
Probabilistic Harmonic Calculation in Distribution Networks with Electric Vehicle Charging StationsJianxue Wang, Yanlin Cui, and Minghui Zhu Volume 2014, Special Issue (2014)
The Bäcklund Transformations, Exact Solutions, and Conservation Laws for the Compound Modified Korteweg-de Vries-Sine-Gordon Equations which Describe Pseudospherical SurfacesS. M. Sayed Volume 2013 (2013)
  • ISSN: 1110-757X (print), 1687-0042 (electronic)
  • Publisher: Hindawi Publishing Corporation
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2001--2016
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/jam